# SDR UIEA2013071500364

- Difficulty date: July 15, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,244 hours, 15,208 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT CARGO SMOKE DETECTOR AIR SAMPLING ORIFICE IN BULK CARGO COMPARTMENT IS PINCHED CLOSED.  ADJUST AFT CARGO SMOKE DETECTOR AIR SAMPLING ORIFICE AS REQUIRED, UNKINKED HOSE, REF AMM 26-16-00.
